# SDR TRBA2009101SUP

- Difficulty date: November 6, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N342AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 345
- Aircraft time: 32,750 hours, 32,029 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI CABIN FILLED WITH SMOKE ODOR, COULD NOT FIND SOURCE.  FOUND ENTRANCE SVC DOOR LIGHT FIXTURE LOOSE AND LIGHT INOPERATIVE.  DEFERRED ITEM ON MEL NR 33-02 AUTH NR 11-38-C.  MEL CLEARED DURING HBV, REMOVED AND REPLACED CONNECTOR 294VU IAW MM NR 20-27-14. OPS CHECK GOOD.
